Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 14, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 17, 2017, 3:02 PM CDT for Dallas County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2017, 3:02 PM CDT (20:02 UTC)
- Expired
- Apr 17, 2017, 6:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 48 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 3:12 PM CDT | FLOOD | Irving, TX | HIGH WATER CALLS W/STALLED MOTORISTS IN IRVING ON SHADY GROVE RD STRTING AT MAC ARTHUR BLVD E TO INTERSECTION OF LOOP 12 |
| Apr 17, 3:22 PM CDT | FLOOD | Irving, TX | W BOUND SERVICE RD 183 BETWEEN CARL RD & O'CONNER IS BEING SHUT DOWN DUE TO HIGH WATER |
| Apr 17, 3:24 PM CDT | FLOOD | Dallas, TX | HIGH WATER ON KEIST BLVD NEAR WESTERMORELAND IN SW DALLAS. AT LEAST ONE STALLED VEHICLE |
| Apr 17, 3:36 PM CDT | FLOOD | Dallas, TX | HIGH WATER IN THE INTERSECTION BETWEEN TURTLE CREEK BLVD AND CEDAR SPRING RD. THIS ROAD WILL LIKELY BE CLOSED SOON |
| Apr 17, 3:37 PM CDT | FLOOD | Dallas, TX | DALLAS FIRE RESCUE ON SCENE OF HIGH WATER OVER RDWAY, MOUNTAIN CREEK PKWY & CLARK RD. LIKELY CLOSED SOON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 430 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
231 WGUS54 KFWD 172002 FFWFWD TXC113-172300- /O.NEW.KFWD.FF.W.0014.170417T2002Z-170417T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Fort Worth TX 302 PM CDT MON APR 17 2017 The National Weather Service in Fort Worth has issued a * Flash Flood Warning for... Western Dallas County in north central Texas... * Until 600 PM CDT. * At 301 PM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. This rainfall will lead to excessive water runoff and cause flash flooding. Low-lying areas and construction zones are most vulnerable to rapidly rising water. * Some locations that will experience flooding include... Dallas, Irving, Grand Prairie, Desoto, Cedar Hill, Duncanville, Lancaster, Farmers Branch, University Park, Glenn Heights, Highland Park, Cockrell Hill and Cedar Hill State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. && LAT...LON 3291 9672 3256 9682 3257 9701 3292 9699 $$ 14
3 follow-up statements
565 WGUS74 KFWD 172034 FFSFWD Flash Flood Statement National Weather Service Fort Worth TX 334 PM CDT MON APR 17 2017 TXC113-172300- /O.CON.KFWD.FF.W.0014.000000T0000Z-170417T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dallas TX- 334 PM CDT MON APR 17 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR WESTERN DALLAS COUNTY... At 330 PM CDT, emergency management reported flash flooding in Irving, where westbound service road on SH 183 between Carl Road and O'Connor was shut down due to high water. Rain gauge reports of over 3 inches inches of rain have already fallen across the western portions of the city of Dallas, with additional rainfall on the way. One Dallas Alert automated rain gauge has reported over 2 inches of rain in the past 30 minutes. Some locations that will experience flooding include... Dallas, Irving, Grand Prairie, Desoto, Cedar Hill, Duncanville, Lancaster, Farmers Branch, University Park, Glenn Heights, Highland Park, Cockrell Hill and Cedar Hill State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. && LAT...LON 3291 9672 3256 9682 3257 9701 3292 9699 $$ 14
254 WGUS74 KFWD 172154 FFSFWD Flash Flood Statement National Weather Service Fort Worth TX 454 PM CDT MON APR 17 2017 TXC113-172300- /O.CON.KFWD.FF.W.0014.000000T0000Z-170417T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dallas TX- 454 PM CDT MON APR 17 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR WESTERN DALLAS COUNTY... At 450 PM CDT, Dallas Emergency Management reports that several roads remain closed due to high water. While heavy rainfall has ended, with several ALERT gauges indicating that two to three inches of rain fell earlier, lingering high water will continue to pose a risk. Some locations that will experience flooding include... Dallas, Irving, Grand Prairie, Desoto, Cedar Hill, Duncanville, Lancaster, Farmers Branch, University Park, Glenn Heights, Highland Park, Cockrell Hill and Cedar Hill State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. && LAT...LON 3291 9672 3256 9682 3257 9701 3292 9699 $$ Carlaw
327 WGUS74 KFWD 172303 FFSFWD Flash Flood Statement National Weather Service Fort Worth TX 603 PM CDT MON APR 17 2017 TXC113-172311- /O.EXP.KFWD.FF.W.0014.000000T0000Z-170417T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dallas TX- 603 PM CDT MON APR 17 2017 ...THE FLASH FLOOD WARNING FOR WESTERN DALLAS COUNTY HAS EXPIRED... The heavy rain has ended. However, several roads remain closed across the area, so please continue to heed any remaining closures. LAT...LON 3291 9672 3256 9682 3257 9701 3292 9699 $$ Carlaw
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 12:59 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 17, 12:59 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1259 PM CDT Mon Apr 17 2017 .AVIATION... /18Z TAFS/ We continue to monitor a slow-moving storm cluster and outflow to the north of DFW area airports early this afternoon. In addition, we are monitoring a convective MCV over South-Central Texas between San Antonio and Austin that "may" have an effect on Waco late today into this evening. Challenges, due to mesoscale-driven convection will be timing and cigs, as well as weak chaotic light flow tonight and IFR/LIFR cigs and possible fog. We are still awaiting some sort of cold pool from the locally heavy rains up north to shift convection southward into DFW, though some isolated activity has already occurred with the mid April sun working upon a moist and unstable atmosphere. East- southeast winds have been maintaining 10 knots or less, but could see gusts 30-35 knots in and near any storm activity through the afternoon hours around the DFW Metro airports, before weakening and shifting south of the area by early this evening. This is stated with not the greatest confidence, due to the aforementioned lack of steering flow aloft and mesoscale influences. Overnight, variable winds 5 knots or less and a moist surface to boundary layer may lend to some IFR/LIFR cigs with vsbys 1-3SM. We should know later the extent of any fog and low stratus as this convective system evolves. Waco should remain under VFR cigs and be convection-free until either outflow from the north makes it down there very late this afternoon, or if the slow-northeast moving MCV over South Central Texas moves close by and just southeast of the airport. Unlike DFW area airports, I did not introduce any categorical convective periods and held to VCTS with so much uncertainty involved. Similar to DFW though, some LIFR/IFR cigs and fog could develop between midnight and sunrise Tuesday morning, though this will all be contingent on mesoscale system and storm evolution and if convective activity can or cannot mix out the surface-boundary layer moisture. Expect several adjustments and amendments through tonight on evolution of both convection and stratus/fog. && .UPDATE... Another complex weather scenario will be unfolding today, although it would appear Convective Allowing Models (CAMs) have a little better handle on the situation than they did yesterday given somewhat better defined mesoscale forcing mechanisms. The first feature of interest is an overnight MCS which has exhausted an outflow boundary, presently arcing from near a Jacksboro to Denton to Rockwall line and heading southward. While low-level winds remain relatively weak (our morning balloon sampled winds in the 925-850 mb layer of only 15-25 kts), this appears to be sufficient at regenerating convection along and behind the boundary as evidenced by recent radar mosaic imagery. Mesoanalysis shows that only limited (if any) convective inhibition remains thanks to dewpoints in the mid and upper 60s and it won't take much heating at all to allow for additional thunderstorm development through the afternoon hours. As we've seen already, these storms are capable of some locally very heavy rainfall rates (a RAWS site in far northeastern Fannin County earlier recorded nearly 5 inches of rainfall over the span of about 4-5 hours, with 6.38" since rain began falling). As a result, localized flash flooding appears possible this morning and into the afternoon, but it appears forward propagation should increase later this afternoon as a deeper cold pool gets going. The second area of interest is a diffuse area of low pressure just east of Frederick, Oklahoma this hour. Thunderstorms have begun developing near this feature recently, and high resolution guidance suggests yet another cluster of storms may congeal here today, eventually surging into our northwestern counties later this afternoon and evening. This appears to be a plausible scenario, with forward propagating Corfidi Vectors keying in on this direction of movement. Finally, a vorticity maximum across the Hill Country associated with yet another overnight MCS, is forecast to track northeastward, potentially clipping our southern counties today. The recently-upgraded 3 km NAM and, to a degree, the HRRR and ESRL HRRRX all seem to be keying in on this feature as an additional focus for thunderstorms this afternoon and evening. All of that to say: we've increased PoPs with this morning update into the likely category across basically all of the forecast area, highest near the I-20 corridor and points north and east. While widespread severe weather is not anticipated, plenty of DCAPE (especially out west) and CAPE through the hail growth zone mean strong downburst winds and small hail will be possible, even with the meager flow today. We will evaluate the flash flood threat today, but if cold pools can get organized as anticipated, activity should move along enough to temper this threat. Carlaw && .PREV DISCUSSION... /ISSUED 342 AM CDT Mon Apr 17 2017/ Convection continues to fire early this morning due to two separate pieces of energy. The first is a shortwave over South Texas which is fueling a complex of storms in that region. The second subtle shortwave is approaching the Central Plains and is supplying weak large scale lift to aid in the life of the linear MCS currently across Oklahoma and Arkansas. North Texas will not see any direct impacts from these two upper features. However, it will remain moist and unstable over the region through the day so scattered convection is likely to develop, especially on any outflow boundaries that wander into the region. The most likely place for this to happen will be across the northern zones due to a developing cold pool across the Central Plains. The South Texas complex may have the reverse effect and actually modify/hinder moisture moving into the region. Since there are opposing factors at work here, we will keep PoPs in the chance category for all but the Red River zones. The severe threat looks low overall due to unfavorable wind profiles. However, small hail and gusty winds will be possible with the stronger storms due to moderate instability in place. The bigger threat will actually be from locally heavy rainfall due to weak steering flow and adequate precipitable water values. Shower and thunderstorm chances will slowly end from west to east tonight as weak large scale subsidence develops behind the departing shortwaves. While the northern wave will move relatively quickly, the southern wave will take its sweet time and linger over the Upper Texas Coast on Tuesday. Therefore, we will leave some low PoPs across the eastern zones through Tuesday. Weak upper level high pressure will fill in across the state Tuesday night and remain in place through Thursday, resulting in warm and rain-free weather. High temperatures will be mainly in the 80s with lows in the 60s. The upper ridge will shift to the east Thursday night/Friday as a strong southern branch upper trough moves into the Central Rockies. The latest model runs of the GFS and ECMWF keep the bulk of the energy with this system across the Central Plains but do move the attendant cold front through North Texas Friday night through Saturday. There should be plenty of moisture and instability for showers and thunderstorms beginning Thursday night. Storms chances will increase with the arrival of the cold front Friday night and end from northwest to southeast Saturday. It still appears that there will be some severe storms with this system most likely in the form of a squall line Friday night/ Saturday morning. Once the cold front moves through the region, much cooler and drier air will filter in Saturday night through Sunday. Highs Saturday and Sunday will be mainly in the lower 60s with lows Saturday night from the middle 40s to the middle 50s. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 79 64 83 65 85 / 70 20 5 5 0 Waco 82 62 82 64 84 / 60 30 20 10 0 Paris 73 62 80 62 83 / 100 30 20 5 0 Denton 78 62 82 63 85 / 80 20 5 0 0 McKinney 78 62 81 64 83 / 90 20 10 5 0 Dallas 79 65 83 66 85 / 70 20 5 5 0 Terrell 79 63 82 64 84 / 70 20 10 10 0 Corsicana 80 64 82 64 83 / 70 30 20 10 0 Temple 81 62 81 64 84 / 60 30 20 10 0 Mineral Wells 82 61 83 62 86 / 70 20 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && /90
Hazardous weather outlook, Apr 17, 11:51 AM CDT, 3 hours 11 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 1151 AM CDT Mon Apr 17 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1151 AM CDT Mon Apr 17 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. There is a chance of thunderstorms across all of North and Central Texas today. The highest chances early this afternoon will be near and north of the I-20 corridor, and then gradually shifting south of I-20 and into portions of Central Texas later this afternoon and evening. A few storms could become strong with gusty downburst winds and small hail, but with negligible wind shear, the threat of widespread severe storms is low. These weak steering currents will result in slow-moving storms that will be capable of heavy rainfall leading to localized flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorm chances will end on Tuesday as the upper disturbances responsible for this recent bout of unsettled weather move east of the region. A cold front will approach the Red River Thursday night and Friday, bringing a chance of thunderstorms to areas mainly north of the I-20 corridor. The storm chances will increase Friday night into Saturday as a strong storm system swings through the Plains and a cold front surges through North and Central Texas. A line of storms may accompany the front. Some of these storms could be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 17, 2:22 PM CDT, 40 minutes before
Special Weather Statement National Weather Service Fort Worth TX 222 PM CDT MON APR 17 2017 TXZ102-171945- Wise TX- 222 PM CDT MON APR 17 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WISE COUNTY UNTIL 245 PM CDT... At 221 PM CDT, Doppler radar was tracking a strong thunderstorm near Cottondale and Boyd, or 7 miles northwest of Briar, north toward Decatur, moving east at 15 to 20 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Decatur, Briar, Pecan Acres, New Fairview, Aurora, Boyd, Paradise, Cottondale, Rhome and Newark. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3325 9739 3299 9740 3300 9773 3324 9767 TIME...MOT...LOC 1921Z 275DEG 18KT 3308 9764 05
Special weather statement, Apr 17, 2:27 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
227 PM CDT MON APR 17 2017
TXZ117-118-172015-
Parker TX-Tarrant TX-
227 PM CDT MON APR 17 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PARKER AND
NORTHWESTERN TARRANT COUNTIES UNTIL 315 PM CDT...
At 227 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Springtown, or 8 miles north of Weatherford,
moving east at 20 mph.
Pea to half inch hail and winds in excess of 40 mph will be possible
with this storm.
Locations impacted include...
Fort Worth, Weatherford, Saginaw, Azle, Sansom Park, Lake Worth,
Eagle Mountain, Briar, Pecan Acres, Willow Park, Reno, Blue Mound,
Pelican Bay, Lakeside, Newark and Sanctuary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3299 9763 3299 9738 3282 9732 3276 9779
3292 9784 3292 9768 3300 9765
TIME...MOT...LOC 1927Z 254DEG 18KT 3287 9774
05Local storm report, Apr 17, 2:33 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
233 PM CDT MON APR 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL JERMYN 33.27N 98.38W
04/17/2017 E1.25 INCH JACK TX PUBLIC
DELAYED REPORT: QUARTER TO HALF DOLLAR SIZE HAIL
REPORTED IN JERMYNLocal storm report, Apr 17, 2:35 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 PM CDT MON APR 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD DALLAS 32.77N 96.78W
04/17/2017 DALLAS TX PUBLIC
DELAYED REPORT: HIGH WATER IN HIGHWAY, HEAVY RAIN ON 183
WB/35E.Local storm report, Apr 17, 2:50 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT MON APR 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM FLASH FLOOD PARADISE 33.15N 97.65W
04/17/2017 WISE TX TRAINED SPOTTER
STREET FLOODING FM 2123 & SUNFLOWER RD IN SW WISE COUNTY
(PARADISE). STILL PASSABLE AT THIS TIMELocal storm report, Apr 17, 2:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
252 PM CDT MON APR 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM FLASH FLOOD BRIDGEPORT 33.22N 97.77W
04/17/2017 WISE TX AMATEUR RADIO
STREET FLOODING ON 9TH ST AND TURKEY CREEK TRAIL IN
BRIDGEPORT. NOT PASSABLEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:29 AM CDT | Special Weather Statement | FWD | Grayson | 31 min |
| Apr 17, 4:02 AM CDT | Special Weather Statement | FWD | Fannin, Grayson, Lamar | 28 min |
| Apr 17, 5:05 AM CDT | Special Weather Statement | FWD | Cooke | 25 min |
| Apr 17, 6:08 AM CDT | Areal Flood Advisory | FWD | Fannin, Lamar | 3 hr |
| Apr 17, 6:19 AM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 5 hr |
| Apr 17, 6:26 AM CDT | Special Weather Statement | FWD | Wise | 34 min |
| Apr 17, 6:51 AM CDT | Special Weather Statement | FWD | Cooke | 24 min |
| Apr 17, 8:57 AM CDT | Areal Flood Advisory | FWD | Grayson | 2 hr |
| Apr 17, 9:24 AM CDT | Special Weather Statement | FWD | Grayson | 51 min |
| Apr 17, 9:48 AM CDT | Special Weather Statement | FWD | Cooke | 42 min |
| Apr 17, 10:15 AM CDT | Special Weather Statement | FWD | Montague | 45 min |
| Apr 17, 10:20 AM CDT | Special Weather Statement | FWD | Jack | 40 min |
| Apr 17, 10:34 AM CDT | Special Weather Statement | FWD | Cooke | 41 min |
| Apr 17, 10:48 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Apr 17, 10:49 AM CDT | Special Weather Statement | FWD | Young | 41 min |
| Apr 17, 11:44 AM CDT | Flash Flood Warning | FWD | Cooke, Montague | 3 hr |
| Apr 17, 12:03 PM CDT | Special Weather Statement | FWD | Wise | 42 min |
| Apr 17, 12:23 PM CDT | Special Weather Statement | FWD | Jack, Young | 37 min |
| Apr 17, 12:30 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 30 min |
| Apr 17, 1:00 PM CDT | Special Weather Statement | FWD | Jack, Wise, Young | 45 min |
| Apr 17, 1:51 PM CDT | Special Weather Statement | FWD | Jack, Wise | 39 min |
| Apr 17, 2:02 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Apr 17, 2:04 PM CDT | Areal Flood Advisory | FWD | Dallas | 116 min |
| Apr 17, 2:04 PM CDT | Special Weather Statement | FWD | Stephens | 41 min |
| Apr 17, 2:22 PM CDT | Special Weather Statement | FWD | Wise | 23 min |
| Apr 17, 2:27 PM CDT | Special Weather Statement | FWD | Parker | 48 min |
| Apr 17, 2:48 PM CDT | Areal Flood Advisory | FWD | Parker, Wise | 117 min |
| Apr 17, 3:04 PM CDT | Special Weather Statement | FWD | Tarrant | 41 min |
| Apr 17, 3:42 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 2 hr |
| Apr 17, 4:16 PM CDT | Special Weather Statement | FWD | Bosque, Hill | 44 min |
| Apr 17, 5:40 PM CDT | Special Weather Statement | FWD | Navarro | 35 min |
| Apr 17, 5:57 PM CDT | Areal Flood Advisory | FWD | Ellis, Navarro | 2 hr |
| Apr 17, 6:59 PM CDT | Areal Flood Advisory | FWD | Navarro | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.